Year 2021, Volume 50 , Issue 3, Pages 624 - 633 2021-06-07

Left Jordan derivations on certain semirings

Yaqoub AHMED [1] , Wieslaw DUDEK [2]


We determine conditions under which a left Jordan derivation defined on an $MA$-semiring $S$ is a left derivation on this semiring and prove when a left Jordan derivation on $S$ implies the commutativity of $S$.
Left derivation, Jordan derivation, inverse semiring, torsion free semiring
  • [1] Y. Ahmed and W.A. Dudek, Stronger Lie derivations on $MA$-semirings, Afrika Mat. 31 (5-6), 891-901, 2020.
  • [2] S. Ali, M. Ashraf, M.S. Khan and J. Vukman, Commutativity of rings involving additive mappings, Quaest. Math. 37 (2), 215-229, 2014.
  • [3] M. Ashraf and N.U. Rehmann, On Lie ideals and Jordan left derivations of prime rings, Arch. Math. (Brno) 36, 201-206, 2000.
  • [4] M. Ashraf and N.U. Rehmann, On commutativity of rings with derivations, Results Math. 42, 3-8, 2002.
  • [5] R. Awtar, Lie ideals and Jordan derivations of prime rings, Proc. Amer. Math. Soc. 90, 9-14, 1984.
  • [6] H.E. Bell and J. Lucier, On additive maps and commutativity in rings, Results Math. 36, 1-8, 1999.
  • [7] M. Brešar and J. Vukman, On left derivations and related mappings, Proc. Amer. Math. Soc., 110, 7-16, 1990.
  • [8] W.A. Dudek, M. Shabir and R. Anjum, Characterizations of hemirings by their hideals, Comput. Math. Appl. 59 (9), 3167-3179, 2010.
  • [9] K. Glazek, A Guide to Literature on Semirings and their Applications in Mathematics and Information Sciences with Complete Bibliography, Kluwer Acad. Publ., Dodrecht, 2002.
  • [10] J.S. Golan, Semirings and their Applications, Kluwer Acad. Publ. 1999.
  • [11] M.A. Javed, M. Aslam and M. Hussain, On condition $(A_{2})$ of Bandelt and Petrich for inverse semirings, Int. Math. Forum 7, 2903-2914, 2012.
  • [12] P.H. Karvellas, Inversive semirings, J. Austral. Math. Soc. 18, 277-288, 1974.
  • [13] M. Nadeem, M. Aslam, On the generalization of Brešar theorems, Quasigroups and Related Systems 24, 123-128, 2016.
  • [14] E.C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8, 1093-1100, 1957.
  • [15] S. Shafiq and M. Aslam, Centralizers on semiprime MA-semirings, Quasigroups and Related Systems 24, 269-276, 2016.
  • [16] S. Shafiq and M. Aslam, On Jordan mappings of inverse semirings, Open Math. 17, 1123-1131, 2017.
  • [17] J. Vukman, On left Jordan derivations of rings and Banach algebras, Aequationes Math. 75, 260-266 2008.
  • [18] J. Zhan and W.A. Dudek, Fuzzy h-ideals of hemirings, Inform. Sci. 177 (3), 876-886, 2007.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-9033-0916
Author: Yaqoub AHMED (Primary Author)
Institution: G.C. University
Country: Pakistan


Orcid: 0000-0001-8919-7249
Author: Wieslaw DUDEK
Institution: Wroclaw University of Science and Technology
Country: Poland


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms491343, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {624 - 633}, doi = {10.15672/hujms.491343}, title = {Left Jordan derivations on certain semirings}, key = {cite}, author = {Ahmed, Yaqoub and Dudek, Wieslaw} }
APA Ahmed, Y , Dudek, W . (2021). Left Jordan derivations on certain semirings . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 624-633 . DOI: 10.15672/hujms.491343
MLA Ahmed, Y , Dudek, W . "Left Jordan derivations on certain semirings" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 624-633 <https://dergipark.org.tr/en/pub/hujms/issue/62731/491343>
Chicago Ahmed, Y , Dudek, W . "Left Jordan derivations on certain semirings". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 624-633
RIS TY - JOUR T1 - Left Jordan derivations on certain semirings AU - Yaqoub Ahmed , Wieslaw Dudek Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.491343 DO - 10.15672/hujms.491343 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 624 EP - 633 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.491343 UR - https://doi.org/10.15672/hujms.491343 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Left Jordan derivations on certain semirings %A Yaqoub Ahmed , Wieslaw Dudek %T Left Jordan derivations on certain semirings %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.491343 %U 10.15672/hujms.491343
ISNAD Ahmed, Yaqoub , Dudek, Wieslaw . "Left Jordan derivations on certain semirings". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 624-633 . https://doi.org/10.15672/hujms.491343
AMA Ahmed Y , Dudek W . Left Jordan derivations on certain semirings. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 624-633.
Vancouver Ahmed Y , Dudek W . Left Jordan derivations on certain semirings. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 624-633.
IEEE Y. Ahmed and W. Dudek , "Left Jordan derivations on certain semirings", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 624-633, Jun. 2021, doi:10.15672/hujms.491343